# SDR SWIA200515458

- Difficulty date: July 22, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 30,343 hours, 26,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED IN ADG COMPARTMENT, ITEM FOUND AT C-CHECK INSPECTION.    REPAIRED ANGLE IAW CRJ SRM 51-21-16, 51-23-00, 51-24-36, 51-25-06, 51-25-00, 51-40-06, 51-40-11, 51-40-02, 51-42-06.
